EconPapers    
Economics at your fingertips  
 

NONPARAMETRIC ESTIMATION OF HOMOGENEOUS FUNCTIONS

Gautam Tripathi () and Woocheol Kim

Econometric Theory, 2003, vol. 19, issue 04, 640-663

Date: 2003
References: Add references at CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
https://journals.cambridge.org/abstract_S026646660319408X link to article abstract page (text/html)

Related works:
Working Paper: Nonparametric estimation of homogeneous function (2000) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cup:etheor:v:19:y:2003:i:04:p:640-663_19

Access Statistics for this article

More articles in Econometric Theory from Cambridge University Press Cambridge University Press, UPH, Shaftesbury Road, Cambridge CB2 8BS UK.
Bibliographic data for series maintained by Keith Waters ().

 
Page updated 2019-10-07
Handle: RePEc:cup:etheor:v:19:y:2003:i:04:p:640-663_19